# SDR AALA20010097

- Difficulty date: January 18, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N722AA
- Make and model: Boeing 727227
- Aircraft serial: 20730
- Engine: Pwa JT8D9
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND NR 1 ENGINE FAN BLADE CRACKED AT FIR TREE AS VIEWED FROM AFT SIDE OF DISH.  REMOVED AND REPLACED FAN ASSY PER WORK CARD 11-17.  (M)
